# SDR UALA2012040902157

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,525 hours, 21,568 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 610, S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT BS 610, S16L.  CUT OUT DAMAGED SECTION OF SKIN, ACCOMPLISHED HFEC OF CUT OUT NO CRACKS NOTED.  FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 53-00-01 REPAIR 2 ON NR 4619N00753.  MAJOR REPAIR
